# SDR DLM11982443

- Difficulty date: November 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814DE
- Make and model: Doug MD-11
- Aircraft serial: 48769
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 330701622
- Condition: Discharged
- Location: Row 30-38
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERG PATH LIGHTS OUT ROW 30 TO 38 LT AND RT SIDE.  REPLACED BATTERY CHARGER AND BATTERY PACK, CKS OK.
